On unit equations and decomposable form equations

J. H. Evertse, K. Györy

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)6-19
Number of pages14
JournalJournal fur die Reine und Angewandte Mathematik
Volume1985
Issue number358
DOIs
Publication statusPublished - 1985

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On unit equations and decomposable form equations. / Evertse, J. H.; Györy, K.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1985, No. 358, 1985, p. 6-19.

Research output: Contribution to journalArticle

@article{d8995c1fe3b0417fb31efccbdbc4efec,
title = "On unit equations and decomposable form equations",
author = "Evertse, {J. H.} and K. Gy{\"o}ry",
year = "1985",
doi = "10.1515/crll.1985.358.6",
language = "English",
volume = "1985",
pages = "6--19",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "358",

}

TY - JOUR

T1 - On unit equations and decomposable form equations

AU - Evertse, J. H.

AU - Györy, K.

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=84961494739&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84961494739&partnerID=8YFLogxK

U2 - 10.1515/crll.1985.358.6

DO - 10.1515/crll.1985.358.6

M3 - Article

VL - 1985

SP - 6

EP - 19

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 358

ER -